# SDR HALA2010120200576

- Difficulty date: December 2, 2010
- Submitted: December 3, 2010
- Operation: Air carrier
- Aircraft: N485HA
- Make and model: Boeing 717-200
- Aircraft serial: 55130
- Aircraft time: 14,366 hours, 34,912 cycles
- Engine: Rroyce BR700715A130
- Engine time: 11,996 hours, 29,360 cycles
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Failed
- Location: Nr 1
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

OPEN - ABORTED TAKE-OFF DUE NR 1 ENGINE FAILED.  ENGINE REPLACEMENT STILL IN WORK.
